| Model Number |
SMSBTRND |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic totally extra-peritoneal inguinal hernia repair, the device¿s balloon did not inflate while being inserted and applied on extraterritorial space.New device was used to complete the case.There was no injury caused to the patient and no medical intervention was required.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received one device.The visual inspection of the returned product noted that dissector balloon; obturator, lock collar, trocar balloon and valve seal all appeared intact.The insufflation bulb was not received.The inflation syringe was not received.Pmv performed functional testing; the trocar balloon was inflated using a test syringe, no leaks detected.The hole of the dissector balloon was covered and inflated using a test insufflation bulb, no leaks was detected.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.